# SDR HNAA2013052200305

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N804HA
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,464 hours, 61,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AMBER GEAR DOOR LIGHT STAYED ILLUMINATED WITH DOOR OPEN.  CYCLED GEAR AND LIGHT EXTINGUISHED AND GEAR DOOR CLOSED.
